Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 1410507, 13 pages
https://doi.org/10.1155/2017/1410507
Research Article

Convergence Rates and Limit Theorems for the Dual Markov Branching Process

School of Mathematics & Statistics, University of Western Australia, 35 Stirling Highway, Crawley, WA 6009, Australia

Correspondence should be addressed to Anthony G. Pakes; ua.ude.awu@sekap.ynot

Received 15 July 2016; Accepted 23 February 2017; Published 16 March 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Anthony G. Pakes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Siegmund, “The equivalence of absorbing and reflecting barrier problems for stochastically monotone Markov processes,” The Annals of Probability, vol. 4, no. 6, pp. 914–924, 1976. View at Google Scholar · View at MathSciNet
  2. Y. Li, A. G. Pakes, J. Li, and A. Gu, “The limit behavior of dual Markov branching processes,” Journal of Applied Probability, vol. 45, no. 1, pp. 176–189, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. G. Pakes, “The limit behaviour of a Markov chain related to the simple branching process allowing immigration,” Journal of Mathematical and Physical Sciences, vol. 15, pp. 159–171, 1980. View at Google Scholar
  4. A. G. Pakes, “The Galton-Watson process with killing,” Mathematical Biosciences, vol. 69, no. 2, pp. 171–188, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. A. Chen, P. Pollett, H. Zhang, and B. Cairns, “Uniqueness criteria for continuous-time Markov chains with general transition structures,” Advances in Applied Probability, vol. 37, no. 4, pp. 1056–1074, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. W. J. Anderson, Continuous-Time Markov Chains, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. E. Harris, The theory of branching processes, vol. 119 of Die Grundlehren der Mathematischen Wissenschaften, Bd. 119, Springer, Berlin, Germany, 1 edition, 1963. View at MathSciNet
  8. Z. T. Hou and Q. F. Guo, Homogeneous Denumerable Markov Processes, Springer, Berlin, Germany, 1988. View at MathSciNet
  9. A. G. Pakes, “Explosive Markov branching processes: entrance laws and limiting behaviour,” Advances in Applied Probability, vol. 25, no. 4, pp. 737–756, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. B. Athreya and P. E. Ney, Branching processes, Springer, Berlin, Germany, 1972. View at MathSciNet
  11. S. Asmussen and H. Hering, Branching Processes, Birkhäuser, Boston, Mass, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  12. K. B. Athreya and S. Karlin, “Limit theorems for the split times of branching processes,” Journal of Mathematics and Mechanics, vol. 17, pp. 257–277, 1967. View at Google Scholar · View at MathSciNet
  13. A. Chen, “Applications of Feller-Reuter-Riley transition functions,” Journal of Mathematical Analysis and Applications, vol. 260, no. 2, pp. 439–456, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. G. Pakes, “Extinction and explosion of nonlinear Markov branching processes,” Journal of the Australian Mathematical Society, vol. 82, no. 3, pp. 403–428, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. Karlin and S. Tavaré, “Linear birth and death processes with killing,” Journal of Applied Probability, vol. 19, no. 3, pp. 477–487, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Li, “Dual and Feller-Reuter-Riley transition functions,” Journal of Mathematical Analysis and Applications, vol. 313, no. 2, pp. 461–474, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. L. Breiman, Probability, Addison-Wesley Publishing Company, Reading, MA, USA, 1968. View at MathSciNet
  18. H. Zhang, A. Chen, X. Lin, and Z. Hou, “Strong ergodicity of monotone transition functions,” Statistics and Probability Letters, vol. 55, no. 1, pp. 63–69, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. A. G. Pakes, “The supercritical birth, death and catastrophe process: limit theorems on the set of non-extinction,” Journal of Mathematical Biology, vol. 26, no. 4, pp. 405–420, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. D. Barbour, “The asymptotic behaviour of birth and death and some related processes,” Advances in Applied Probability, vol. 7, pp. 28–43, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. I. S. Gradshteyn and I. M. Ryzhik, Tables of Integrals, Series and Products, Academic Press, New York, NY, USA, 1980.